# SDR AALA202507213544

- Difficulty date: May 1, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON CENTER WING BOX FR36 FRONT VERTICAL STRINGER #4 ZONE 1. CRACK DIRECTION AT 12 AND 3 O'CLOCK LOOKING AFT. D: 0.090 INCH. MAINTENANCE PERFORMED PERMANENT REPAIR ON CENTER WING BOX UPPER BEAM #4 -Y254 IAW EA# 364558 AND DWG R57112154 ISSUE C.
